# SDR SCNA99607

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, STATION 855 FLOOR SUPPORT RBL 40 WAS FOUND CORRODED.  REMOVED FLOOR SUPPORT PER DC10 531201 VOL 2 MATERIAL IAW DC10 SRM 511001.  FABRICATED IAW DC10 SRM 531201 VOL 3.  ALODINED AND PRIMED IAW DC10 SRM 512001 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
